# SDR P5CA9601064

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FAIRING SUPPORT LWR FUS AT RBL 62 AREA STA 1160.  CORROSION BLENDED OUT SURFACE, SMOOTH PER SRM 51-10-01 AND 51-40-03.
